Facebook Pixel
EmpowHER Guest

Does diarrhea interfere with my use of the pill?

By Anonymous November 22, 2015 - 3:18am
Rate This

Hello, I take Yaz for more than a year at 11 PM, and recently I've had diarrhea 2 days ago by the morning (7 AM), 1 day ago I was fine, and then today I 've had it again by 8 AM. Do I need to take 2 pills today?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
You should never double up on birth control pills. Simply continue taking one each day.
Diarrhea can reduce the effectiveness of the pill if it is eliminated soon after being taken. However, it is impossible to know how much diarrhea really reduced the effectiveness. You most likely will be adequately protected. If you have sex, you may want to use a condom until you get your next period.

November 22, 2015 - 4:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!